The Translation Planes of Order 16 that Admit Nonsolvable Collineation Groups.
Mathematische Zeitschrift, Tome 185 (1984), pp. 355-372
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
generalized Hall system, non-Desarguesian translation plane, non-solvable collineation groups
@article{MZ_1984__185_173408,
author = {Norman L. Johnson},
title = {The {Translation} {Planes} of {Order} 16 that {Admit} {Nonsolvable} {Collineation} {Groups.}},
journal = {Mathematische Zeitschrift},
pages = {355--372},
year = {1984},
volume = {185},
zbl = {0537.51007},
url = {http://geodesic.mathdoc.fr/item/MZ_1984__185_173408/}
}
Norman L. Johnson. The Translation Planes of Order 16 that Admit Nonsolvable Collineation Groups.. Mathematische Zeitschrift, Tome 185 (1984), pp. 355-372. http://geodesic.mathdoc.fr/item/MZ_1984__185_173408/